# SDR SIMA20120419006

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 18,893 hours, 16,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY LIGHT ON MAIN CABIN ENTRY DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RELAMPED EMERGENCY LIGHT ON MAIN CABIN DOOR IAW EMB 145 AMM 33-50-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
